# SDR CA060321009

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,014 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: CL21564075
- Condition: Leaking
- Location: Lt Wing
- Part time: 1,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION IT WAS OBSERVED THAT THE LEFT HAND WING WAS LEAKING FUEL. ALL 8 FUEL CELLS WERE REMOVED FOR LEAK CHECK AND 6 OUT OF 8 WERE FOUND LEAKING INCLUDING THIS ONE. LEAKING CELLS WILL BE REPLACED. (TC NR 20060321009)
